Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

4-2018

Journal or Book Title

Journal of Graph Theory

Volume

87

Issue

4

First Page

660

Last Page

671

DOI

10.1002/jgt.22180

Abstract

If G is a graph and H is a set of subgraphs of G, then an edge-coloring of G is called H-polychromatic if every graph from H gets all colors present in G on its edges. The H-polychromatic number of G, denoted polyH(G), is the largest number of colors in an H-polychromatic coloring. In this paper, polyH(G) is determined exactly when G is a complete graph and H is the family of all 1-factors. In addition polyH(G) is found up to an additive constant term when G is a complete graph and H is the family of all 2-factors, or the family of all Hamiltonian cycles.

Comments

This is the peer reviewed version of the following article: Axenovich M, Goldwasser J, Hansen R, Lidický B, Martin RR, Offner D, Talbot J, Young M. Polychromatic colorings of complete graphs with respect to 1-, 2-factors and Hamiltonian cycles. J Graph Theory. 2018;87:660–671, which has been published in final form at doi: 10.1002/jgt.22180. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.

Copyright Owner

Wiley Periodicals, Inc.

Language

en

File Format

application/pdf

Available for download on Monday, April 01, 2019

Published Version

Included in

Mathematics Commons

Share

COinS